Acta Mathematica, 2004, Volume 194

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process

Yuval Peres Department of Statistics and Department of Mathematics, University of California Bálint Virág Department of Mathematics and Department of Statistics, University of Toronto

TBD mathscidoc:1701.331952

Acta Mathematica, 194, (1), 1-35, 2004.3
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Physical measures for partially hyperbolic surface endomorphisms

Masato Tsujii Department of Mathematics Graduate School of Science, Hokkaido University

TBD mathscidoc:1701.331953

Acta Mathematica, 194, (1), 37-132, 2004.1
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 694 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Distinguished varieties

Jim Agler Department of Mathematics, University of California, San Diego John E. McCarthy Department of Mathematics, Washington University

TBD mathscidoc:1701.331954

Acta Mathematica, 194, (2), 133-153, 2004.8
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] New constructions of fundamental polyhedra in complex hyperbolic space

Martin Deraux Centre de Mathématiques, École Polytechnique Elisha Falbel Institut de Mathématiques, Université Pierre et Marie Curie Julien Paupert Institut de Mathématiques, Université Pierre et Marie Curie

TBD mathscidoc:1701.331955

Acta Mathematica, 194, (2), 155-201, 2004.8
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Pluripolar graphs are holomorphic

Nikolay Shcherbina Department of Mathematics, University of Wuppertal

TBD mathscidoc:1701.331956

Acta Mathematica, 194, (2), 203-216, 2004.4
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The biharmonic Neumann problem in Lipschitz domains

Gregory C. Verchota Department of Mathematics, Syracuse University

TBD mathscidoc:1701.331957

Acta Mathematica, 194, (2), 217-279, 2004.8
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 876 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved